MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC ACETABULAR SHELL CC 48; HIP CEMENTLESS SHELL

MEDACTA INTERNATIONAL SA VERSAFITCUP CC ACETABULAR SHELL CC 48; HIP CEMENTLESS SHELL
Model Number 01.26.48MB
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 july 2021: lot 2006310: (b)(4) items manufactured and released on 2-dec-2020.Expiration date: 23-11-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any reported event.
 
Event or Problem Description
2 months and a half after the primary surgery the patient came in reporting pain due to a loose cup and the cause of the loose cup is unknown.The surgeon revised the cup, liner, and head.The surgery was completed successfully.

Brand Name
VERSAFITCUP CC ACETABULAR SHELL CC 48
Common Device Name
HIP CEMENTLESS SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12179428
Report Number3005180920-2021-00611
Device Sequence Number1493081
Product Code MEH
UDI-Device Identifier07630030808036
UDI-Public07630030808036
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2025
Device Model Number01.26.48MB
Device Catalogue Number01.26.48MB
Device Lot Number2006310
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;